I am having trouble with anxiety and OCD. I am fixated on developing a terrible disease. Specifically, als. It pains me to even write that word. I have been having muscle twitches like crazy which only fuels the fire of this obsession. I've recently started exercising, so I know between that and the anxiety I would have muscle twitching. Has anyone else had muscle twitching as a result of constant anxiety? I just need to hear some reassurance from someone else. I go to my doctor at the end of the month to work on my meds. Luvox isnt helping obviously.
Hi G & Js Mom-
If you got on the internet and looked up muscle twitching, you can come to the scary stuff like ALS. Let's look at ALS... it is NOT common.
Your Luvox from what you said is not working like you would like it too.
Fatigue, anxiety, excessive caffeine and stress can cause muscle twitching. The more you twitch the more you stress, the more you have anxiety. The more anxiety the more twitching. It is a cycle, but that is what OCD can be. Exercise can cause some twitching but mostly muscle cramps. A good multi-vitamin with magnesium may help. Getting your OCD managed a bit better may help.
You are taking positive steps to help yourself :)
G and Js; as you can see what Janie has put down it is possible to be from the medication more than anything and also yes when you look at yourself with anxiety and keep thinking and dwelling on ALS you can make yourself twitch no matter what you're taking Anyway you are going to see the doctor soon and there are many good medications for OCD that may help you more. And do your best to push your fears out of your head. When you look at ALS you have the same chances of a flying saucer coming down and picking you up for a ride. But I know many people with Ocd and medication does help its finding the right one and I'm serious too about whenever you think of this disease or any other just push it out of your head as well as you can and replace it with something you enjoy. This well gets better and just keep telling yourself that you can't help it that this is just the problem you have and once they get the right medication or with therapy you well be fine. Best of luck to you. Just remember anything you do from pushing yourself to hard lifting heavy stuff over doing it in any way and your fear can cause you to have spasms or twisting in the muscles so with the medication and you continue to fight back your fears you well and can whip this. Have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2011 • 1 answer
Posted 12 Jul 2013 • 5 answers
Posted 11 May 2015 • 1 answer
Posted 25 May 2015 • 4 answers
Posted 16 Feb 2018 • 3 answers